# SDR DALA2021052002812

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: AFT CARGO COMPARTMENT LH SIDE PANEL SHOWS CORROSION BETWEEN STA1410-STA1530. SUMMARY OF N.R.C. 00367, AFT CARGO COMPARTMENT LH SIDE PANEL BETWEEN STA 1410-STA 1530 WAS REPLACED PER. B757-200 SRM. (1813139)
